I discontinued Risperidone two months ago. I have not had any psychotic symptoms. I believe my schizoaffective disorder is in remission. However, can Risperidone continue to have an effect two months after taking it? If so what is the maximum amount of time Risperidone continue to have an effect? I took it for four years and took 5 mg twice daily. I am a 44-year old male. I also take Buproprion 75 mg once daily.
Welcome to icliniq.com.
Since you have taken Risperidone for four years, the brain circuits and its neurotransmitters had been under control. The medicine though it might have been washed out from your body, the effect of it remains for a few weeks to months and your brain circuits may start functioning abnormally after few months and once your symptoms come up again, the dose at which you were taking may not be sufficient to control the symptoms later. So, I advise you to immediately restart medications and do regular follow up with the doctor.
Query: Hi doctor, My mother is 63 years old. Always, she wants to go out and buy new clothes. She is adamant and not listening to us. She is having medicine Serta 100, Donep and Sulpitac. Read Full >>
Answer: Hi, Welcome to icliniq.com. I have read and completely understand that you are facing a hard time handling your mother. The symptom you mentioned here are more likely suggest a disorganized behavior, which can be a part of psychotic disorders like schizophrenia. Read Full
Query: Hello doctor,I am 23 years old. I have been hearing sound and voices for a couple of weeks. I think I am having auditory hallucinations. Experienced this before when I committed suicide eight years back. Then it stopped until now I am hearing them again. No medication. Read Full >>
Answer: Hello, Welcome to icliniq.com. Hearing voices when others are not hearing, hearing running commentaries or as if someone is talking about you could be due to auditory hallucinations. Auditory hallucinations are seen commonly in psychotic disorders. This should be treated on an emergent basis. Plea... Read Full
Query: Hi doctor, My son is 5 years old. He was delayed in speech. Now, he started talking, but he is not clear. I consulted a doctor, and he suggested Sizodon 0.5 every day for tics. Yesterday, his preschool skills and LD were evaluated, and they said he has LD. Is there any problem with the above medic... Read Full >>
Answer: Hi, Welcome to icliniq.com. Your son is showing delayed milestone. He may have autism. Tablet Sizodone contains Risperidone that is centrally acting anticholinergic drug. It has its own side effects, but you can definitely use it if there are tics. It should be taken after consultation with a n... Read Full
Ask your health query to a doctor online?Ask a Psychiatrist Now